# SDR SCNA20230104004

- Difficulty date: December 6, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  INTERCOSTAL BTW STA312 AND STA328 RBL31.5, 208 WATERLINE HAS CRACK AROUND FASTENER HOLE.  RESOLUTION:  DAMAGE ON INTERCOSTAL AT STA312-328 RBL 31.5 FOUND TO BE OUT  OF LIMITS IAW B737 SRM 53-00-04-10-1. REMOVED AND REPLACED INTERCOSTAL AT STA312-328 RBL31.5 IAW B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5400 REV.
